# SDR DALA2016090706400

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Worn
- Location: Ventral Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER WEB LT SIDE INTERNAL STRUCTURE AT AFT CABIN BULKHEAD VENTRAL DOOR, SN 594, DUE TO EXCESSIVE DAMAGE, WEAR ON LOWER WEB LT SIDE INTERNAL WILL BE REPAIRED.  RETAINERS WERE REMOVED IAW SRM 51-41-01, LOWER WEB ON LT SIDE.  INTERNAL STRUCTURE WAS MEASURED WITH ULTRA-SONIC TEST.  ORIGINAL THICKNESS OF THE, .090" AND MINIMUM REMAINING THICKNESS OF .065", LENGTH=2.000", AND WIDTH=.250".  THEREFORE OUT OF LIMITS IAW SRM 52-10-02.  REPAIR DOUBLER WAS FABRICATED AND HEAT TREATED IAW SRM 52-10-02, REP 15 AND 51-32-01.  DOUBLER WAS INSTALLED IAW SRM 51-41-05 AND 51-41-02.  RETAINERS WERE INSTALLED IAW SRM 51-41-01.
